# SDR FDEA202307181241

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26274
- Aircraft time: 78,019 hours, 23,477 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT CRUISE FL370 WE EXPERIENCED AN ACRID ODOR  ELECTRICAL IN NATURE. WE DONNED THE O2 MASKS  INITIATED AN EMERGENCY DESCENT AND RAN QRH 8.1.14.  WE STOPPED THE CHECKLIST AT STEP 9 DUE TO THE  DECREASE IN ODOR. UPON LANDING IN STL WE NOTICED AN  EQPT OVHT EICAS MESSAGE.    AMM: 21-58-06-4 REMOVED AND REPLACED RECIRC AIR FILTER IAW MM 21-25-02-4 AND EQUIP COOLING AIR FILTER IAW MM 21-58-07-4 PRECAUTIONARY. INSPECTED CABIN AIR RECIRC FAN IAW MM 21-25-01-4. NO DAMAGE FOUND.  INSPECTED UPPER AND LOWER EQUIP COOLING AXIAL FLOW FANS IAW B757 MM 21-58-06-4.LWR FAN NO DAMAGE NOTED.UPPER FAN FOUND EVIDENCE OF OVERHEAT DAMAGE AS WELL AS SOOT ON FAN BLADES. REMOVED AND REPLACED UPPER EQUIP COOLING FAN IAW MM 21-58-06-4. OPS NOW NORMAL PER SAME.INSPECTED ASSOCIATED DUCT WORK.NO SOOT OR DAMAGE NOTED.RAN BOTH ENG IAW JRH AT DIFFERENT PWR SETTINGS,UTILIZED ENG AIR FOR PACS .VARIED PAC TEMP SETTINGS THRU FULL RANGE ,HOT  & COLD.NO FUMES OR SMELL NOTED .ACFT OK FOR SERVICE.
